Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having some perimenopause symptoms. Long period with heavy clotting. How to normalize?

I m 46, female, and having some perimenopause symptoms. ( Night sweats , warm flashes, insomnia , irregular periods). This month my period is 2 weeks thus far, and I m still having fairly heavy clotting (which in general is not unusual, but I ve never had a period this long.) I really don t want to panic and mostly would like a little reassurance? I ll mention it to my doc at next exam, but is this an alarming matter demanding quicker action?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Such type of menstrual disturbances are common as you are nearing your menopause.
You just need to relax and take it positively.
Consult your Gynecologist and discuss about use of HRT for the above mentioned symptoms.
Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor